# SDR CHQA20120707205

- Difficulty date: July 7, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N378SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145593
- Aircraft time: 26,513 hours, 22,212 cycles
- Engine: Allsn AE3007A
- Engine time: 18,236 hours, 17,986 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Electronic Unit
- Part number: 355022003
- Part serial: 5060
- Condition: Faulty
- Location: Mlg
- Part time: 21,125 hours, 18,320 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED,  RECEIVED A LANDING GEAR AIR/GROUND FAIL MESSAGE AND MULTIPLE AURAL WARNINGS REGARDING THE FLAPS AND TRIM AFTER TAKEOFF.  RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LANDING GEAR ELECTRONIC UNIT.  OPERATIONAL CHECKS AND LANDING GEAR SWINGS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
